Texas, 2024

Heat in Texas, June 24 to 30, 2024

June 24 to 30, 2024 · NWS FWD · 46 events in 46 counties and zones

A strong high pressure ridge aloft produced temperatures above 100 degrees along with heat index values at or above 105 degrees for the last week of June. Heat Advisories were needed for many days with a few Excessive Heat Warnings needed June 27-29th (see separate Episode for Excessive Heat information).

Where it happened

Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
26
Property damage
None recorded
Crop damage
None recorded
Events
46

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

A strong high pressure ridge aloft produced temperatures above 100 degrees along with heat index values at or above 105 degrees for the last week of June. Heat Advisories were needed for many days with a few Excessive Heat Warnings needed June 27-29th (see separate Episode for Excessive Heat information).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 24, 4:02 AM CST, 6 hours 58 minutes earlier.

Area forecast discussion, Jun 24, 4:02 AM CST, 6 hours 58 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
502 AM CDT Mon Jun 24 2024

...New Aviation, Short Term...

.SHORT TERM... /NEW/
Update:
No major adjustments to the current forecast, including the Heat
Advisory, are necessary at this time (see discussion below).

79

Previous Discussion:
/Overnight through Monday Night/

The large scale weather pattern will remain unchanged to start the
work week with a mid-level ridge anchored from the Desert
Southwest to the Lower Mississippi Valley. Temperature and
humidity trends will be very similar to today with most spots
reaching the upper 90s to around 100 Monday afternoon. The deepest
low level moisture will reside near and east of the I-35
corridor, resulting in afternoon heat index values around or just
above 105. Most other locations will see max heat index values in
the 100 to 104 degree range. We will maintain the current Heat
Advisory configuration and start time. The good news is that a
clear sky at night will allow for steady cooling, with most
locations dropping into the 70s before sunrise. A south wind in
the 5 to 10 mph range will also provide a bit of relief from the
heat.

79

&&

.LONG TERM... /Issued 308 AM CDT Mon Jun 24 2024/
/Tuesday Onward/

Upper ridging will shift westward by midweek, with amplifying
northerly flow present through the Central Plains. While this
will offer little relief in our temperatures locally, the pattern
may favor very isolated convection or at least some remnant cloud
cover to drift towards North Texas from upstream activity in KS/OK
Tuesday night or Wednesday. However, the potential for any
measurable rainfall to occur in North Texas is only 10-20%, and
most areas should plan on remaining dry through the entire
workweek. An extension/expansion of heat products should be
expected over the next few days with little opportunity for relief
in sight.

The ridge will begin to elongate eastward through the
late week period, with subsidence and resultant hot/dry weather
prevailing into the upcoming weekend. A stalled frontal boundary
to our north may be convectively active heading into the weekend,
but right now the main rain chances look to remain north of the
Red River. Heat index values should continue to reach or exceed
105 on a daily basis with high temperatures mostly falling in a
range of 97-102.

-Stalley

&&

.AVIATION... /NEW/
/12Z TAFs/

VFR conditions will remain at all TAF sites through Tuesday
morning with only a few daytime Cu and no visibility
restrictions.

A southerly wind will continue in the 5 to 11 knot range with
occasional higher daytime gusts.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    98  81  99  81 100 /   0   0   0   5  10
Waco                95  77  97  78  97 /   0   0   0   0   5
Paris               97  78  98  78  97 /   5   5   5  10  20
Denton              99  79 100  79 100 /   0   5   0   5  10
McKinney            98  79  99  79  99 /   0   5   0  10  10
Dallas              99  81 100  81 100 /   0   0   0   5  10
Terrell             97  77  97  78  97 /   0   0   0   5  10
Corsicana           97  79  98  78  97 /   0   0   0   5  10
Temple              96  76  98  76  97 /   0   0   0   0   5
Mineral Wells       98  77 100  78 100 /   0   0   0   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon today to 7 PM CDT Tuesday for TXZ092>095-
103>107-118>123-133>135-145>148-158>162-174-175.

&&
Hazardous weather outlook, Jun 24, 12:58 AM CST, 10 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
158 AM CDT Mon Jun 24 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-250115-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
158 AM CDT Mon Jun 24 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
A Heat Advisory is in effect for areas near and east of I-35 where
heat index values will exceed 105 degrees.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Oppressive heat with heat index values of 105 to 110 will persist
through much of the week. There are low chances for thunderstorms in
parts of North Texas on Wednesday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

46 heat. Local standard time, as filed.

Heat, Cooke

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Cooke forecast zone
Reported by
Official NWS Observations
Coordinates
33.639, -97.213 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Grayson

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Grayson forecast zone
Reported by
Official NWS Observations
Coordinates
33.627, -96.678 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Fannin

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Fannin forecast zone
Reported by
Official NWS Observations
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Denton

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Denton forecast zone
Injuries
26 direct, 0 indirect
Reported by
Official NWS Observations
Coordinates
33.205, -97.117 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees. During this period, Denton County Public Health reported 26 Heat-related illnesses.

Heat, Lamar

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Lamar forecast zone
Reported by
Official NWS Observations
Coordinates
33.667, -95.571 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Collin

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Collin forecast zone
Reported by
Official NWS Observations
Coordinates
33.188, -96.572 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Hunt

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Hunt forecast zone
Reported by
Official NWS Observations
Coordinates
33.124, -96.085 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Delta

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Delta forecast zone
Reported by
Official NWS Observations
Coordinates
33.386, -95.672 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Hopkins

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Hopkins forecast zone
Reported by
Official NWS Observations
Coordinates
33.150, -95.564 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Tarrant

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Tarrant forecast zone
Reported by
Official NWS Observations
Coordinates
32.772, -97.291 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Dallas

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Dallas forecast zone
Reported by
Official NWS Observations
Coordinates
32.767, -96.778 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Rockwall

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Rockwall forecast zone
Reported by
Official NWS Observations
Coordinates
32.898, -96.408 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Kaufman

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Kaufman forecast zone
Reported by
Official NWS Observations
Coordinates
32.599, -96.288 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Van Zandt

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Van Zandt forecast zone
Reported by
Official NWS Observations
Coordinates
32.564, -95.836 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Rains

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Rains forecast zone
Reported by
Official NWS Observations
Coordinates
32.870, -95.793 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Johnson

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Johnson forecast zone
Reported by
Official NWS Observations
Coordinates
32.379, -97.366 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Ellis

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Ellis forecast zone
Reported by
Official NWS Observations
Coordinates
32.348, -96.794 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Henderson

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Henderson forecast zone
Reported by
Official NWS Observations
Coordinates
32.212, -95.854 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Hill

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Hill forecast zone
Reported by
Official NWS Observations
Coordinates
31.991, -97.132 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Navarro

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Navarro forecast zone
Reported by
Official NWS Observations
Coordinates
32.047, -96.472 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Freestone

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Freestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -96.149 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Anderson

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Anderson forecast zone
Reported by
Official NWS Observations
Coordinates
31.813, -95.653 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Bell

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Bell forecast zone
Reported by
Official NWS Observations
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, McLennan

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
McLennan forecast zone
Reported by
Official NWS Observations
Coordinates
31.552, -97.202 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Falls

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Falls forecast zone
Reported by
Official NWS Observations
Coordinates
31.253, -96.936 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Limestone

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Limestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.546, -96.580 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Leon

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Leon forecast zone
Reported by
Official NWS Observations
Coordinates
31.297, -95.996 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Milam

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Milam forecast zone
Reported by
Official NWS Observations
Coordinates
30.786, -96.977 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Robertson

When
June 24, 11:00 AM CST to June 30, 11:59 PM CST
Where
Robertson forecast zone
Reported by
Official NWS Observations
Coordinates
31.027, -96.513 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Montague

When
June 25, 11:00 AM CST to June 30, 11:59 PM CST
Where
Montague forecast zone
Reported by
Official NWS Observations
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Young

When
June 25, 11:00 AM CST to June 30, 11:59 PM CST
Where
Young forecast zone
Reported by
Official NWS Observations
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Wise

When
June 25, 11:00 AM CST to June 30, 11:59 PM CST
Where
Wise forecast zone
Reported by
Official NWS Observations
Coordinates
33.216, -97.654 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Jack

When
June 25, 11:00 AM CST to June 30, 11:59 PM CST
Where
Jack forecast zone
Reported by
Official NWS Observations
Coordinates
33.234, -98.172 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Stephens

When
June 25, 11:00 AM CST to June 30, 11:59 PM CST
Where
Stephens forecast zone
Reported by
Official NWS Observations
Coordinates
32.736, -98.836 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Palo Pinto

When
June 25, 11:00 AM CST to June 30, 11:59 PM CST
Where
Palo Pinto forecast zone
Reported by
Official NWS Observations
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Parker

When
June 25, 11:00 AM CST to June 30, 11:59 PM CST
Where
Parker forecast zone
Reported by
Official NWS Observations
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Eastland

When
June 25, 11:00 AM CST to June 30, 6:00 PM CST
Where
Eastland forecast zone
Reported by
Official NWS Observations
Coordinates
32.327, -98.832 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Erath

When
June 25, 11:00 AM CST to June 30, 6:00 PM CST
Where
Erath forecast zone
Reported by
Official NWS Observations
Coordinates
32.236, -98.218 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Hood

When
June 25, 11:00 AM CST to June 30, 11:59 PM CST
Where
Hood forecast zone
Reported by
Official NWS Observations
Coordinates
32.430, -97.832 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Somervell

When
June 25, 11:00 AM CST to June 30, 11:59 PM CST
Where
Somervell forecast zone
Reported by
Official NWS Observations
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Comanche

When
June 25, 11:00 AM CST to June 30, 6:00 PM CST
Where
Comanche forecast zone
Reported by
Official NWS Observations
Coordinates
31.948, -98.558 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Hamilton

When
June 25, 11:00 AM CST to June 30, 6:00 PM CST
Where
Hamilton forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -98.111 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Mills

When
June 25, 11:00 AM CST to June 30, 6:00 PM CST
Where
Mills forecast zone
Reported by
Official NWS Observations
Coordinates
31.495, -98.595 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Bosque

When
June 25, 11:00 AM CST to June 30, 11:59 PM CST
Where
Bosque forecast zone
Reported by
Official NWS Observations
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Lampasas

When
June 25, 11:00 AM CST to June 30, 6:00 PM CST
Where
Lampasas forecast zone
Reported by
Official NWS Observations
Coordinates
31.196, -98.241 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

Heat, Coryell

When
June 25, 11:00 AM CST to June 30, 6:00 PM CST
Where
Coryell forecast zone
Reported by
Official NWS Observations
Coordinates
31.391, -97.799 (the zone’s center; the record gives no point)

Above average temperatures stretched from June 24th through the end of the month and into July. Several prolonged Heat Advisories were in effect, and at times Excessive Heat Warnings were needed, as temperatures soared over 100 degrees and/or heat index values recorded over 105 degrees.

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2024Every state in 2024This day in weather historyWarnings in Texas, June 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1198148, 1198150, 1198151, 1198152, 1198153, 1198154, 1198155, 1198157, 1198158, 1198159, 1198160, 1198161, 1198162, 1198163, 1198164, 1198165, 1198166, 1198167, 1198168, 1198169, 1198170, 1198171, 1198173, 1198174, 1198175, 1198176, 1198177, 1198178, 1198179, 1198181, 1198183, 1198184, 1198185, 1198186, 1198187, 1198188, 1198189, 1198190, 1198191, 1198192, and more.